Alert archive / New Jersey / Special Marine Warnings in 2011

Special Marine Warning 77, NWS Philadelphia/Mount Holly

August 9, 2011

NWS Philadelphia/Mount Holly issued this special marine warning at Aug 9, 2011, 4:13 PM EDT. It was in force for 92 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2011, 4:13 PM EDT (20:13 UTC)
Expired
Aug 9, 2011, 5:45 PM EDT
In force
92 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

The radar

The Philadelphia radar (KDIX), 69 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.2 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 210 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
210 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1178 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

105 
WHUS51 KPHI 092013
SMWPHI
ANZ451>453-092145-
/O.NEW.KPHI.MA.W.0077.110809T2013Z-110809T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
413 PM EDT TUE AUG 9 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  THE ATLANTIC COASTAL WATERS BETWEEN MANASQUAN INLET AND CAPE MAY NJ
  OUT TO 20 NM...


  INCLUDING 28-MILE WRECK...ATLANTIC CITY REEF...BEACH HAVEN...BUOY
  GE...BRIGANTINE...GREAT EGG INLET...GREAT EGG REEF...LITTLE EGG
  INLET...LITTLE EGG REEF...OCEAN CITY REEF AND THE LUMP...

* UNTIL 545 PM EDT

* AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER 5 NM EAST
  OF GREAT EGG INLET...OR ABOUT OVER ATLANTIC CITY...MOVING EAST AT
  30 KNOTS.

* THIS STRONG THUNDERSTORM WILL BE NEAR
  3 NM NORTH OF ATLANTIC CITY REEF BY 420 PM EDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.

&&

LAT...LON 3944 7390 3899 7439 3894 7442 3914 7470
      3916 7469 3915 7472 3918 7472 3928 7463
      3931 7460 3931 7456 3938 7452 3939 7447
      3939 7449 3942 7448 3947 7444 3946 7442
      3950 7440 3961 7428 3949 7387
TIME...MOT...LOC 2013Z 269DEG 28KT 3932 7435

$$

NIERENBERG

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Aug 9, 3:35 PM EDT, 38 minutes earlier.

Area forecast discussion, Aug 9, 3:35 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 PM EDT TUE AUG 9 2011

.SYNOPSIS...
A FRONTAL BOUNDARY FROM THE WEST IS FORECAST TO PASS ACROSS OUR
REGION THIS EVENING. A COLD FRONT FROM THE NORTHWEST IS EXPECTED
TO ARRIVE ON WEDNESDAY EVENING WITH HIGH PRESSURE FOLLOWING FOR
THURSDAY THROUGH SATURDAY. LOW PRESSURE IS ANTICIPATED TO APPROACH
FROM THE WEST ON SATURDAY AND IT SHOULD PASS OVERHEAD ON SUNDAY.
ANOTHER AREA OF HIGH PRESSURE IS FORECAST FOR THE EARLY PART OF
THE NEW WEEK.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AT 330 PM, SHOWERS AND THUNDERSTORMS COVERED MUCH OF NEW JERSEY.
THIS FIRST BATCH OF PRECIPITATION WAS ASSOCIATED WITH THE WARM
ADVECTION AHEAD OF AN APPROACHING MID LEVEL SHORT WAVE. THE
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO LIFT TO THE NORTHEAST.
THERE WAS SOME WIND DAMAGE, HAIL AND HEAVY RAIN WITH THE SYSTEM,
ALONG WITH A FEW BURSTS OF FREQUENT TO CONTINUOUS CLOUD TO GROUND
LIGHTNING.

THE MID LEVEL SHORT WAVE WAS MOVING ACROSS CENTRAL PENNSYLVANIA
AT MID AFTERNOON. IT WILL PASS OVER OUR REGION THIS EVENING AND IT
SHOULD BRING ADDITIONAL SHOWERS AND THUNDERSTORMS. SUNSHINE HAD
DEVELOPED AHEAD OF THE SECOND WAVE OF PRECIPITATION. WITH THE
INCREASED INSTABILITY, WE HAVE ADDED ENHANCED THUNDERSTORM WORDING
FOR MOST OF OUR COUNTIES FOR THE EVENING.

ONCE THE SHORT WAVE PASSES TO OUR EAST, THE SHOWERS AND
THUNDERSTORMS WILL FOLLOW AND OUR CHANCE FOR PRECIPITATION WILL
BEGIN TO DECREASE RAPIDLY AS WE GO THROUGH THE LATE EVENING AND
OVERNIGHT HOURS.

THE WIND IS FORECAST TO BECOME WESTERLY IN THE WAKE OF THE SHORT
WAVE AND ITS ASSOCIATED SURFACE BOUNDARY. WE ARE ANTICIPATING
TEMPERATURES TO DROP INTO THE 60S LATE TONIGHT IN MUCH OF OUR
REGION. THE ONLY EXCEPTIONS MAY BE URBANIZED AREAS AND LOCATIONS
NEAR THE COAST.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
A MID LEVEL LOW IS FORECAST TO MOVE FROM UPPER ONTARIO TONIGHT
AND WEDNESDAY, ACROSS SOUTHERN QUEBEC ON THURSDAY AND FRIDAY.

ANOTHER IMPULSE IN THE MID LEVEL FLOW IS EXPECTED TO PASS
OVERHEAD EARLY ON WEDNESDAY WITH ONLY A FEW CLOUDS. A MORE ROBUST
SHORT WAVE IS ANTICIPATED FOR WEDNESDAY EVENING. HOWEVER, MOST OF
THE ENERGY SHOULD PASS ACROSS NEW YORK AND NEW ENGLAND. WE HAVE
INCLUDED A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS FOR OUR
NORTHERN COUNTIES AT THAT TIME. ONCE THE SHORT WAVE AND ITS
ASSOCIATED COLD FRONT PASS, DRY AIR WILL BEGIN TO BUILD INTO OUR
REGION FROM THE NORTHWEST AND WEST.

SURFACE HIGH PRESSURE FROM THE WEST IS EXPECTED FOR THURSDAY AND
FRIDAY WITH DRY WEATHER AND SLIGHTLY BELOW NORMAL TEMPERATURES.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
HIGH PRESSURE CENTERED JUST OFF THE MID-ATLANTIC COAST LATE
FRIDAY WILL CONTINUE TO SLIP FURTHER EAST, USHERING IN A MORE
SOUTHWESTERLY FLOW AND ASSOCIATED INCREASE IN ATMOSPHERIC MOISTURE
FOR THE FIRST PART OF THE WEEKEND. A STRONG COLD FRONT FROM THE
OHIO RIVER VALLEY (THE SURFACE COMPONENT OF A LONG WAVE PATTERN
CHANGE) WILL THEN APPROACH LATE SATURDAY AND CROSS THE AREA ON
SUNDAY. A LARGE HIGH PRESSURE SYSTEM IS THEN EXPECTED TO BUILD IN
FROM THE GREAT LAKES REGION BEGINNING MONDAY, WITH NEAR NORMAL
TEMPERATURES.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

SHOWERS/TSTMS WITH LOWER VSBYS/CIGS CROSSING ERN NJ ATTM. A FEW
SCAT TSTMS MAY DEVELOP AND MOVE ACROSS THE AREA THIS EVENING...BUT
COVERAGE WILL BE LESS THAN WITH THE PREVIOUS STORMS. THE CB GROUP
WAS LEFT IN THE TAFS FOR THE EVENING.

A COLD FRONT WILL CROSS THE AREA THIS EVENING WITH WINDS SHIFTING
TO WEST OVERNIGHT. VFR CONDITIONS EXPECTED FOR THE MOST PART...BUT
AREAS OF FOG MAY DEVELOP AND LOWER VSBYS AFTER MIDNIGHT. WED
MORNING...MOSTLY CLR SKIES WITH A MODERATE WEST TO NORTHWEST WIND
AFTER 14Z.

OUTLOOK...
THURSDAY AND FRIDAY...HIGH PRESSURE BUILDS IN WITH A MUCH DRIER
AIRMASS, THEREFORE VFR. A NORTHERLY WIND SHOULD BE A BIT STRONGER
THURSDAY COMPARED TO FRIDAY, HOWEVER THERE COULD BE A BIT OF A
SEA/BAY BREEZE FRIDAY.

SATURDAY...HIGH PRESSURE MOVES TO THE EAST WITH A SOUTHERLY FLOW
DEVELOPING. THE CLOUDS MAY INCREASE A BIT WITH A WARM FRONT
APPROACHING FROM THE SOUTHWEST, BUT OVERALL VFR. ANY SHOWERS OR
THUNDERSTORMS SHOULD REMAIN TO OUR WEST.

&&

.MARINE...
NO MARINE FLAGS THIS FCST. SCATTERED SHOWERS AND TSTMS WILL CROSS
THE WATERS THIS EVENING AS A LOW AND FRONT PASS THE AREA. LOCALLY
HIGHER WINDS AND WAVES WILL ACCOMPANY THE TSTMS. WINDS WILL SWITCH
FROM S OR SE TO A W OR NW DIRECTION WEDNESDAY. WIND SPEEDS WILL
INCREASE TO AROUND 15 KTS WED WITH GUSTS TO AROUND 20 KTS.

HIGH PRESSURE WILL BUILD OVER THE WATERS WED-FRI WITH A DECREASE
IN WINDS AND SEAS THROUGH THE PERIOD.

&&

.RIP CURRENTS...
THE MODERATE RISK FOR RIP CURRENTS WILL CONTINUE THIS EVENING AND
A LOW RISK IS FORECAST FOR WEDNESDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...IOVINO
NEAR TERM...IOVINO
SHORT TERM...IOVINO
LONG TERM...MIKETTA
AVIATION...O'HARA
MARINE...O'HARA
RIP CURRENTS...O'HARA
Hazardous weather outlook, Aug 9, 3:50 PM EDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
350 PM EDT TUE AUG 9 2011

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-067>071-102100-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
350 PM EDT TUE AUG 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING MAY BE
ACCOMPANIED BY HAIL, GUSTY WINDS, HEAVY RAIN AND FREQUENT CLOUD TO
GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE.

NJZ014-024>026-102100-
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
350 PM EDT TUE AUG 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING MAY BE
ACCOMPANIED BY HAIL, GUSTY WINDS, HEAVY RAIN AND FREQUENT CLOUD TO
GROUND LIGHTNING.

THERE IS A MODERATE RISK OF RIP CURRENTS LATE THIS AFTERNOON AND
THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE.

ANZ430-431-450>455-102100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
350 PM EDT TUE AUG 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 9, 2:16 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
216 PM EDT TUE AUG 9 2011

NJZ016>018-021-022-027-091915-
ATLANTIC NJ-CAMDEN NJ-CUMBERLAND NJ-GLOUCESTER NJ-SALEM NJ-
SOUTHEASTERN BURLINGTON NJ-
216 PM EDT TUE AUG 9 2011

...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...BURLINGTON...CAMDEN...
CUMBERLAND...GLOUCESTER AND SALEM COUNTIES...

AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTH OF
CAMDEN TO 13 MILES NORTH OF VINELAND TO 6 MILES NORTHWEST OF VINELAND
TO 13 MILES WEST OF MILLVILLE...MOVING EAST AT 20 MPH. THE
THUNDERSTORMS WILL BE NEAR SICKLERVILLE AROUND 215 PM...
CHESILHURST...ATCO AROUND 230 PM...SOUTH VINELAND...MIZPAH AROUND 245
PM...WHARTON STATE FOREST...ATSION AROUND 300 PM...EGG HARBOR CITY
AND DOROTHY AROUND 315 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 3944 7458 3930 7481 3932 7486 3930 7488
      3938 7539 3951 7519 3966 7511 3981 7511
      3980 7492 3977 7489 3978 7482 3980 7481
      3980 7448 3959 7448

HEAVENER
Special weather statement, Aug 9, 3:27 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
327 PM EDT TUE AUG 9 2011

NJZ020>027-092030-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
327 PM EDT TUE AUG 9 2011

...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...BURLINGTON...CAPE
MAY...CUMBERLAND AND OCEAN COUNTIES...

AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTHEAST
OF VINELAND TO 15 MILES WEST OF ATLANTIC CITY TO 14 MILES SOUTHEAST
OF MILLVILLE...MOVING EAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR
WADING RIVER...DENNISVILLE AROUND 345 PM...NEW GRETNA...STRATHMERE
AROUND 400 PM...MYSTIC ISLAND...BEACH HAVEN AROUND 415 PM AND NORTH
BEACH HAVEN AROUND 430 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 3954 7423 3950 7428 3950 7433 3953 7434
      3953 7440 3949 7438 3949 7432 3945 7429
      3935 7441 3930 7455 3928 7455 3924 7460
      3914 7468 3919 7505 3937 7482 3965 7477
      3961 7419

HEAVENER
Local storm report, Aug 9, 3:47 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
347 PM EDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     FUNNEL CLOUD     MILLSTONE TWP           40.20N  74.43W
08/09/2011                   MONMOUTH           NJ   PUBLIC

&&

EVENT NUMBER PHI1100491

ROBERTSON
Local storm report, Aug 9, 3:49 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
349 PM EDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     FUNNEL CLOUD     MILLSTONE TWP           40.20N  74.43W
08/09/2011                   MONMOUTH           NJ   PUBLIC

&&

EVENT NUMBER PHI1100492

ROBERTSON
Local storm report, Aug 9, 3:52 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 PM EDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     FUNNEL CLOUD     MILLSTONE TWP           40.20N  74.43W
08/09/2011                   MONMOUTH           NJ   PUBLIC

&&

CORRECTED EVENT TIME

EVENT NUMBER PHI1100491

ROBERTSON
Local storm report, Aug 9, 4:13 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
413 PM EDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 PM     TSTM WND DMG     COFFEE RUN              39.75N  75.66W
08/09/2011                   NEW CASTLE         DE   911 CALL CENTER

            TREES DOWN WITH SOME HOUSE DAMAGE NEAR COFFEE RUNN AND
            BELLA VISTA

1237 PM     FUNNEL CLOUD     2 NW WILMINGTON         39.75N  75.56W
08/09/2011                   NEW CASTLE         DE   PUBLIC

            FUNNEL CLOUD REPORTED NORTH OF WILMINTON

1240 PM     TSTM WND DMG     NORTH MINISTER          39.83N  75.50W
08/09/2011                   NEW CASTLE         DE   911 CALL CENTER

            TREES DOWN

1244 PM     HAIL             CLAYMONT                39.80N  75.46W
08/09/2011  E1.25 INCH       NEW CASTLE         DE   PUBLIC

1245 PM     HAIL             BEAR                    39.62N  75.68W
08/09/2011  E1.00 INCH       NEW CASTLE         DE   PUBLIC

1245 PM     HAIL             1 NW WILMINGTON         39.74N  75.54W
08/09/2011  E1.00 INCH       NEW CASTLE         DE   PUBLIC

1245 PM     TSTM WND DMG     CLAYMONT                39.80N  75.46W
08/09/2011                   NEW CASTLE         DE   911 CALL CENTER

            TREES DOWN NORTH OF WILMINGTON

0225 PM     FUNNEL CLOUD     MILLSTONE TWP           40.20N  74.43W
08/09/2011                   MONMOUTH           NJ   PUBLIC

0225 PM     FUNNEL CLOUD     MILLSTONE TWP           40.20N  74.43W
08/09/2011                   MONMOUTH           NJ   PUBLIC

&&

EVENT NUMBER PHI1100493 PHI1100496 PHI1100494 PHI1100488 PHI1100489
PHI1100490 PHI1100495 PHI1100491 PHI1100492

ROBERTSON

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 12:18 PM EDTSevere Thunderstorm WarningPHIGloucester57 min
Aug 9, 12:32 PM EDTTornado WarningPHIGloucester28 min
Aug 9, 1:02 PM EDTSpecial Weather StatementPHICamden, Gloucester, Salem58 min
Aug 9, 1:08 PM EDTSevere Thunderstorm WarningPHIAtlantic, Camden, Cumberland, Gloucester, Salem67 min
Aug 9, 1:17 PM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester58 min
Aug 9, 2:16 PM EDTSpecial Weather StatementPHIAtlantic59 min
Aug 9, 2:22 PM EDTAreal Flood AdvisoryPHICamden, Cumberland, Gloucester, Salem3 hr
Aug 9, 2:22 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth53 min
Aug 9, 2:53 PM EDTAreal Flood AdvisoryPHIMiddlesex, Morris, Somerset3 hr
Aug 9, 3:27 PM EDTSpecial Weather StatementPHIAtlantic63 min
Aug 9, 5:48 PM EDTSpecial Weather StatementPHIGloucester87 min
Aug 9, 6:54 PM EDTSpecial Weather StatementPHIAtlantic, Camden, Cape May, Cumberland, Gloucester, Salem81 min
Aug 9, 11:46 AM EDTSpecial Weather StatementPHIChester, Delaware, Montgomery59 min
Aug 9, 12:40 PM EDTSpecial Weather StatementPHICecil65 min
Aug 9, 5:13 PM EDTSpecial Weather StatementPHIKent, Queen Anne's62 min
Aug 9, 6:35 PM EDTSpecial Weather StatementPHITalbot85 min

Nearby

Special Marine Warnings in New Jersey, 2011Every special marine warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.